# SDR DALA2017122008838

- Difficulty date: December 19, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER/LOWER SURFACE FROM STA 698 TO 713, 727 TO 732 AND 747 TO 754, BETWEEN X=-54 TO -60.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-20-02.  (LP# 0345151)
